JOURNAL BROWSE
Search
Advanced SearchSearch Tips
AMLEs for the Exponential Distribution Based on Multiply Type-II Censored Samples
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
AMLEs for the Exponential Distribution Based on Multiply Type-II Censored Samples
Kang Suk-Bok; Lee Sang-Ki;
  PDF(new window)
 Abstract
We propose some estimators of the location parameter and derive the approximate maximum likelihood estimators (AMLEs) of the scale parameter in the exponential distribution based on multiply Type-II censored samples. We calculate the moments for the proposed estimators of the location parameter, and the AMLEs which are the linear functions of the order statistics. We compare the proposed estimators in the sense of the mean squared error (MSE) for various censored samples.
 Keywords
Approximate maximum likelihood estimator;Exponential distribution;Multiply Type-II censored sample;Location and scale parameters;
 Language
English
 Cited by
1.
Test for the Exponential Distribution Based on Multiply Type-II Censored Samples,;;

Communications for Statistical Applications and Methods, 2006. vol.13. 3, pp.537-550 crossref(new window)
2.
AMLEs for Rayleigh Distribution Based on Progressive Type-II Censored Data,;;

Communications for Statistical Applications and Methods, 2007. vol.14. 2, pp.329-344 crossref(new window)
1.
An Estimation of the Entropy for a Double Exponential Distribution Based on Multiply Type-II Censored Samples, Entropy, 2012, 14, 12, 161  crossref(new windwow)
 References
1.
Balakrishnan, N. (1989). Approximate MLE of the scale parameter of the Rayleigh distribution with censoring, IEEE Transactions on Reliability, 38, 355-357 crossref(new window)

2.
Balasubramanian, K. and Balakrishnan, N. (1992). Estimation for one-parameter and two-parameter exponential distributions under multiple Type- II censoring, Statistische Hefte, 33, 203-216

3.
Johnson, N. L., Kotz, S., and Balakrishnan, N. (1994). Continuous Univariate Distributions, John Wiley & Sons, Inc

4.
Kang, S. B. (1996). Approximate MLE for the scale parameter of the double exponential distribution based on Type-Il censored samples, Journal of the Korean Mathematical Society, 33, 69-79

5.
Kang, S. B. (2003). Approximate MLEs for exponential distribution under multiple Type-II censoring, Journal of the Korean Data & Information Science Society, 14, 983-988

6.
Kang, S. B., Cho, Y. S., and Han, J. T. (2005). Estimation for the double exponential distribution based on Type-II censored samples, Journal of the Korean Data & Information Science Society, 16, 115-126

7.
Upadhyay, S. K., Singh, U, and Shastri, V. (1996). Estimation of exponential parameters under multiply Type-II censoring, Communications in Statistics- Simulation and Computation, 25, 801 -815 crossref(new window)